# SDR AALA2009041800781

- Difficulty date: April 18, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - LIFE VEST BOX UNDER SEAT 11F NOT SECURED.  SECURED LIFE VEST BOX UNDER SEAT 11F.
